On some non-archimedean normed linear spaces. V
Compositio Mathematica, Tome 19 (1968) no. 1, pp. 61-70.
@article{CM_1968__19_1_61_0,
     author = {Robert, Pierre},
     title = {On some non-archimedean normed linear spaces. V},
     journal = {Compositio Mathematica},
     pages = {61--70},
     publisher = {P. Noordhoff N. V., Groningen},
     volume = {19},
     number = {1},
     year = {1968},
     mrnumber = {226368},
     language = {en},
     url = {www.numdam.org/item/CM_1968__19_1_61_0/}
}
Robert, Pierre. On some non-archimedean normed linear spaces. V. Compositio Mathematica, Tome 19 (1968) no. 1, pp. 61-70. http://www.numdam.org/item/CM_1968__19_1_61_0/